# SDR QXEA2009081800619

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 20,412 hours, 14,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 612QX2
- Condition: Failed
- Location: Ac Bay
- Part time: 20,412 hours, 14,987 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MFR - THERE WAS A SMOKE SMELL IN CABIN / COCKPIT, TURNED OFF PACK 2 SMOKE SUBSIDED.  RT PACK WILL NOT HEAT A/C IN AUTO OR MAN MODE.  DIVERTED TO MFR AND ACCOMPLISHED A UNEVENTFUL LANDING.  CFR MET AIRCRAFT.  CHECKED MDC AND FOUND NO AIR CONDITIONING RELATED FAULTS.  REPLACED NR 2 AIR CYCLE MACHINE IAW CRJ-700 MM TASK NUMBERS 21-51-08-000-801-A01 AND 21-51-08-400-801-A01.  AIR CONDITIONING TEMPERATURE CONTROL SYSTEM OPERATIONAL TEST GOOD IAW CRJ-700 MM TASK 21-60-00-710-801.  NO UNUSUAL ODORS NOTED IN FLIGHT DECK OR CABIN DURING OPERATIONAL TEST.  RETURNED TO SERVICE.
